Tuesday, December 21, 2010

Growing Hair Drug Cause Impotence?


Growing Hair Drug - Some think that bald is sexy. However, more people are not confident if the hair is often loss and balding. Therefore, hair grower medications including body care products that are sought.

One of the hair grower drug sufficient demand in the UK, Fiansteride, touted to have side effects for men's sexual health.
James (26) from Edinburgh, one of the users Fiansteride, claims began to feel the side effects of this drug. "This drug is actually effective enough to cope with hair loss. However, I began to feel the loss of sexual desire," he said.

He then stopped using the drug. "I stopped taking this drug because I had a hard erection and start impotence," he said.

This drug maker, Merck, said that the side effects of erectile difficulties can indeed happen. However, the numbers are small, less than 2 percent.

After three months of experiencing impotence, James went to the doctor and get testosterone therapy. Unfortunately, therapy was not successful. "Six months later I was offered a penile implant because the other way does not bring results," he complained.

The case with James, according to team doctors in America and Ireland, quite a lot happening. They also deplore the drug manufacturer because of side effects that do not include in the label.

As the drug manufacturer Merck says that the case with the James is very rare. They also claim to continue to supervise and improve product safety.

0 comments:

Post a Comment